# SDR C2XA01IA290

- Difficulty date: June 21, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2D226
- Condition: Broken
- Location: Pneumatic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MKE - THE CREW REPORTED A NUMBER ONE ENGINE BLEED LEAK WARNING.  THE AIRCRAFT RETURNED TO MKE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE O-RINGS ON THE NUMBER ONE ENGINE T-TUBE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
